Optimization for a special class of traffic flow models: Combinatorial and continuous approaches


Göttlich, Simone ; Kolb, Oliver ; Kühn, Sebastian



DOI: https://doi.org/10.3934/nhm.2014.9.315
URL: https://www.researchgate.net/publication/266718481...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 9
Issue number: 2
Page range: 315-334
Place of publication: Springfield, Mo.
Publishing house: AIMS
ISSN: 1556-1801
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics
Classification: MSC: 90B20, 49K20, 90C11,
Keywords (English): Traffic networks , conservation laws , control of discretized PDEs , adjoint calculus , combinatorial optimization
Abstract: In this article, we discuss the optimization of a linearized traffic flow network model based on conservation laws. We present two solution approaches. One relies on the classical Lagrangian formalism (or adjoint calculus), whereas another one uses a discrete mixed-integer framework. We show how both approaches are related to each other. Numerical experiments are accompanied to show the quality of solutions.
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item